# SDR FDEA2020072421646

- Difficulty date: July 22, 2020
- Submitted: July 24, 2020
- Operation: Air carrier
- Aircraft: N954FD
- Make and model: Boeing 757236
- Aircraft serial: 29113
- Aircraft time: 35,846 hours, 21,784 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: 569670
- Part serial: MX573459
- Condition: Failed
- Location: Te Flaps
- Part time: 2 hours, 3 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

TRAILING EDGE FLAF DISAGREE ON APPROACH WHEN  SELECTING FLAPS 25 DEGREES . 160KIAS WHEN SELECTED.  NEEDLE STOPPED JUST SHORT OF FLAPS 25 DEGREE  INDICATION.       R&R FLAP HYD. MOTOR REF B757 MM 27-51-27-2 LEAK  CHECK AND OPS CHECKS GOOD.
